# SDR SWAA2023041222236

- Difficulty date: March 30, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY INTERCOSTAL BS 927-947 LBL 3 W/L 160<[01] UPON FUTHER INVESTIGATION THE PART IS LOCATED BTW B/S 927-947 RBL3 IAW SRM 53-70-53-0I-2 IDENTIFICATION 2;[02] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2. REMOVED CORROSION ON INTERCOSTAL ; L:9' W:1' DEPTH 0.025' IAW SRM 51-10-02 PARAGRAPH 15 . EVALUATED . ORIGINAL THICKNESS 0.045' REMAINING THICKNESS 0.020' FOUND OUT ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2. MUST BE REPLACED;[06] VERIFIED CORRECTIVE ACTION 1-4;[07] LOCATED AND DRILLED NEW INTERCOSTAL BS 927-947 RBL 3 W/L 160; LOT# 1513681-1. OK TO INSTALL;[08] CORRECTIVE ACTION 7: LOCATED AND DRILLED NEW INTERCOSTAL BS 927-947 RBL 3 W/L 160; LOT# 1513681-1. IAW SRM 51-40-05 AND DWG 147A7500 REV: OK TO INSTALL;[09] VERIFIED CORRECTIVE ACTION 7;8 AND MEASUREMENT TABLE;[10] INSTALLED NEW INTERCOSTAL BS 927-947 RBL 3 W/L 160; IAW SRM 51-40-02 AND DWG 147A7500 REV:;[11] VERIFIED MEASUREMENTS  VERIFIED CORRECTIVE ACTION #10
